# SDR 97ZZZX2093

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N709FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10375
- Engine: Rroyce DART5327R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: GB3173CE
- Condition: Shaft Sheared
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF LCK, THE LEFT ENGINE AUTOFEATHERED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO LCK WITH NO FURTHER PROBLEMS.  THE MECHANIC FOUND A SHEARED SHAFT ON THE FUEL PUMP.  THE ENGINE CHECKED GOOD IAW THE FOKKER MM AFTER THE FUEL PUMP WAS REPLACED.
